# SDR SWAA981478

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY EGRESS LIGHT AT FWD ENTRY DOORWAY BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AS  PER BOEING MM, OPS CHECK OK.
